I'm 24 and I received poor advice from a doctor who told me I was covered after only one dose of the pill. ... Needless to say I was scheduled for a D&C a month later. After the procedure mirena was inserted and the first 3 weeks were almost unbearable the pain was debilitating although the bleeding was very minimal. 2 months in the cramps and bleeding were gone, now at the 3 month mark I began bleeding very light pink small amounts but with horrible abdominal pain that comes and goes. The strings were checked twice since I've had it inserted and I was assured it's in the proper place but after intercourse today the pain has increased. Should I be worried or could this just be the start of a period ?
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2011 • 1 answer
Posted 22 Sep 2011 • 2 answers
Posted 22 Jan 2012 • 1 answer
Posted 25 Apr 2012 • 2 answers
Posted 8 Nov 2014 • 2 answers